# SDR SWAA2023032018062

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT BAR IS NOT PROPERLY STOWED.<[01] STOWED FED SLIDE GRIT BAR PER AMM 25-66-00-040-801 STEP 3.D.(2).(A;B);[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
